# SDR ASAA2018091026044

- Difficulty date: August 11, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83717
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND FWD UPPER CORNER INNER SKIN IS SEPARATED AND BENT. GROUNDED - YES. REMOVED STUB FRAME ASSY, DOOR STOP FITTING, ROLLER GUIDE FITTING AND DEPRESSOR ON R1 DOOR CUT OUT FWD CORNER UPPER IAW SRM 51-40-02, FABRICATED LOCATED & DRILLED STUB FRAME P/N 141A8371.7 IAW SRM 51-40-05 AND BAC DWG 141A8370 REV D, ID: 0011, INSTALLED STUB FRAME ASSY, DOOR STOP FITTING, ROLLER GUIDE AND NEW DEPRESSOR P/N 141A8372U1 IAW DWG 141A8370, REV C AND SRM 51-40-02. DOOR ADJUSTMENT (FITTINGS) ACCOMPLISHED ON ROUTINE CARD.
